# SDR SWIA971733

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 25,898 hours, 30,158 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETRACTING GEAR RED B NOSE AND GREEN B NOSE REMAIN ILLUMINATED.  RETURNED TO FAT.  INSPECTED NLG SYSTEM FORWARD  PROXIMITY SENSORS AND FOUND THEM ADJUSTED WITHIN LIMITS AND UNABLE TO DUPLICATE DISCREPANCY.  REPLACED LANDING GEAR RELAY BOX AS A PRECAUTION.  (P/N 12043270501) (S/N 120211) OFF, (P/N 120124) ON.  GROUND CHECK NUMEROUS CYCLES INCLUDING EMERGENCY SYSTEMS, ALL CHECKS NORMAL.
